# SDR N6WA2015021804

- Difficulty date: February 18, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 26,572 hours, 17,962 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BANG HEARD ON TAKEOFF ON LT SIDE OF ACFT.  ALSO, BRIEF APR INDICATION ON LT ENG AT ROTATION IN WIND SHEAR CONDITIONS.  R & R NR 1 ENG IAW AMM 71-00-00.
